# SDR IXXA060019S

- Difficulty date: October 5, 2004
- Submitted: January 14, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 85,823 hours, 34,028 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Zone 600
- Part time: 85,823 hours, 34,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND RIGHT WING OUTBOARD FLAP LOWER SKIN DENTED AT STATION XF208.  REMOVED FASTENERS AS NEEDED TO REMOVE RIGHT WING OUTBOARD FLAP LOWER SKIN FROM STATION XF169 TO STATION XF213.  FABRICATED, NEW SKIN AND FINGER DOUBLERS, LOCATED, DRILLED, TREATED, PRIMED, AND INSTALLED NEW SKIN AND FINGER DOUBLERS FROM STATION XF169 TO STATION XF213. IAW DC8 SRM 57-2-0, 51-1-21, 51-1-9, 57-7-1, 51-1-5, AND 51-1-8.
